# SDR DALA2024012200931

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,609 hours, 10,594 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 LH WING MLG RIB 6 FWD LUG CRACKED. CORRECTIVE ACTION: ACCOMPLISHED REPLACEMENT OF LH MLG SUPPORT RIB 6 IAW STSEA 109- 2023-188 REV IR DATED 2024 AND STSEA 126-2023-006 REV IR DATED 18 JAN 2024. (4348535)
